MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE-TEX SUTURE; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

W. L. GORE & ASSOCIATES, INC. GORE-TEX SUTURE; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number 2M25A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Cross reference report number: 3003910212-2020-01040.A review of the manufacturing records for the device verified that the lot met all pre-release specifications.
 
Event or Problem Description
It was reported to gore that when using gore-tex® suture (cv-2, item 2m25a) it kept coming apart from an unknown area after the knot was tied.It was reported there was 5 total in the box.Two will be captured in this event and the other three are captured in (b)(4).
 
Additional Manufacturer Narrative
Reportable malfunction with no specimen return.The engineering investigation revealed based on the information available the reported issue could not be confirmed and no root cause could be determined.Investigation determined that risks associated with the reported issue are addressed in the risk management file.A review of manufacturing records confirmed that the lots associated with the issue met all acceptance criteria.

Brand Name
GORE-TEX SUTURE
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10434820
Report Number3003910212-2020-01041
Device Sequence Number3669603
Product Code GAW
UDI-Device Identifier00733132602186
UDI-Public00733132602186
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P820083
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model Number2M25A
Device Catalogue Number2M25A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/04/2020
Supplement Date Received by Manufacturer08/04/2020
Initial Report FDA Received Date08/20/2020
Supplement Report FDA Received Date09/17/2020
Patient Sequence Number1
Patient Age37 YR
Patient Weight66